# SDR CALA2013082290663

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,354 hours, 28,702 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WOULD NOT CLOSE FROM OUTSIDE.  FOUND UPPER HINGE BOX CRACKED THRU ON DOOR. THREE 1.5 INCH LONG RADIATING CRACKS FROM WHAT APPEARS TO BE INTERFERENCE DAMAGE AT FWD END OF TRIGGER MECHANISM AS SEEN FROM EXT OF DOOR.  REMOVED DAMAGE.  DAMAGE DIMENSIONS 1.625 BY 1.875. HFEC ACCOMPLISHED.  NO FURTHER DAMAGE FOUND.
